# SDR ASAA2023100545497

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,962 hours, 11,012 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE COWL ANTI-ICE VALVE FAILED CLOSED. " COWL VALVE OPEN" LIGHT STAYS BRIGHT BLUE WITH SWITCH POSITION ON. GROUNDED - YES. PERFORMED RESET + OPERATIONAL GROUND VERIFICATION OF #1 ENG. ANTIICE VALVE IAW BOEING 737NG AMM 71-00-00-700-801-F00. GROUND VERIFICATION SUCESSFUL. SEAMC SCOTT NOTIFIED.
